When Is It Necessary To Call My Doctor Or 911 When I Have An Allergic Reaction To A Medication?

Question: When is it necessary to call my doctor or 911 when I have an allergic reaction to a medication?

Answer: When a patient is taking a drug and they develop any type of adverse reaction to that drug, they should notify their physician. Their physician will then question the patient regarding the signs and symptoms that the patient is experiencing. The physician will then make the decision whether or not the patient should stop the drug, should go immediately to the emergency room, or should be evaluated in the physician's office.

If the patient is experiencing severe symptoms such as shortness of breath, lightheadedness, loss of consciousness, then 911 should be called and the patient should be taken immediately to the emergency room.

Next: What Can I Do To Prevent Drug Allergies?

Previous: What Types Of Medications Typically Cause Most Drug Allergies?

-- This embed didnt make it to copy for story id = 4523266. -- This embed didnt make it to copy for story id = 4523266. -- This embed didnt make it to copy for story id = 4523266. -- This embed didnt make it to copy for story id = 4523266. -- This embed didnt make it to copy for story id = 4523266. -- This embed didnt make it to copy for story id = 4523266.
Join the Discussion
blog comments powered by Disqus
 
You Might Also Like...